# SDR R61A201911261335

- Difficulty date: November 18, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 33,197 hours, 25,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Part number: 17087556402
- Condition: Corroded
- Location: Frames 85-87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT SERVICE DOOR LOWER CENTER SEAL REST AS MARKED. REMOVED AND REPLACED AFT SERVICE DOOR LOWER CENTER SEAL REST REF E175 SRM 51-40-08 APPLIED SURFACE PROTECTION REF SRM 51-23-06.  SEE EAMS W/O H7026 SN 164 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
